Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Endomorphism algebras of admissible $p$-adic representations of $p$-adic Lie groups
HTML articles powered by AMS MathViewer

by Gabriel Dospinescu and Benjamin Schraen PDF
Represent. Theory 17 (2013), 237-246 Request permission


We prove Schur’s lemma for absolutely irreducible admissible $p$-adic Banach space (respectively locally analytic) representations of $p$-adic Lie groups. We also prove finiteness results for the endomorphism algebra of an irreducible admissible representation.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G05, 20G25, 11E57, 11E95
  • Retrieve articles in all journals with MSC (2010): 20G05, 20G25, 11E57, 11E95
Additional Information
  • Gabriel Dospinescu
  • Affiliation: CMLS École Polytechnique, UMR CNRS 7640, F–91128 Palaiseau cedex, France
  • Address at time of publication: UMPA ENS de Lyon (site Sciences) 46, allée d’Italie, 69364 Lyon cedex 07, France
  • MR Author ID: 857587
  • Email:
  • Benjamin Schraen
  • Affiliation: Laboratoire de Mathématiques de Versailles, UMR CNRS 8100, 45, avenue des États Unis - Bâtiment Fermat, F–78035 Versailles Cedex, France
  • Email:
  • Received by editor(s): July 27, 2011
  • Received by editor(s) in revised form: December 7, 2012
  • Published electronically: May 9, 2013
  • © Copyright 2013 American Mathematical Society
  • Journal: Represent. Theory 17 (2013), 237-246
  • MSC (2010): Primary 20G05, 20G25, 11E57, 11E95
  • DOI:
  • MathSciNet review: 3053464